Jump to content

Tecentriq caused colitis


Blossomsmom

Recommended Posts

My Mom saw her Oncologist today. We were hoping for a go for Tecentriq on Monday but it looks like that’s not going to happen. She’s been on prednisone for two weeks hoping it would stop her continued diarrhea but it hasn’t. Doctor doubled her prednisone dose, ordered a ct scan, a boatload of bloodwork, stool sample and wants her to see a gastroenterologist ASAP. Also changing immunotherapy drugs which we will find out about on Tuesday. Just when we thought things were looking up. One step forward two back. My mom said she’s getting real tired of the whole thing.i feel so bad that she is going through this.  I’ve been in tears ever since I got home after dropping her off at home which isn’t like me. I know it’s because I’m really tired that I’m having a raging pity party. I’m afraid the ct scan may show this isn’t just caused by the Tecentriq. Hoping I’m wrong. Cancer just plain sucks. I’m sorry to be such a whiner. I’m just having a hard time containing my disappointment because her treatment has worked so well at keeping this ugly beast at bay and I’m afraid that all could slip away.

Link to comment
Share on other sites

  • 3 months later...

Hang in there. CANCER SUCKS for sure.

Praying for you both and you go ahead and just spill it darl'n, that's what this whole forum is for. Release, help, compassion. People get it, have been there or are getting help from you being in the middle of all of it.

Link to comment
Share on other sites

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.